Academic Journals Database
Disseminating quality controlled scientific knowledge

Fuzzy g Pre- Continuous Maps in Fuzzy Topological Spaces

ADD TO MY LIST
 
Author(s): S. S. Benchalli | G. P. Siddapur

Journal: International Journal of Computer Applications
ISSN 0975-8887

Volume: 16;
Issue: 2;
Start page: 12;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: g p-closed fuzzy sets | fuzzy g p-continuous | fuzzy g p-irresolute mappings | fuzzy g p-closed maps and fuzzy g p-open maps

ABSTRACT
A new form of fuzzy g p-continuous, fuzzy g p-irresolute mappings, fuzzy g p-closed maps and fuzzy g p-open maps in fuzzy topological spaces are introduced and their properties have been investigated. As an application of these mappings Tp-spaces,gp-homeomorphism are introduced and investigated.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions